# SDR CALA2024061701829

- Difficulty date: June 15, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N830UA
- Make and model: Airbus A319-131
- Aircraft serial: 1243
- Aircraft time: 73,655 hours, 32,425 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: R5342093120001
- Condition: Cracked
- Location: Fr 68 S8l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FR 68 AT STR 8, CRACK ADJACENT TO UPPER MOST FASTENER IN WEB.   PERFORMED FRAME FITTING REPAIR @ FR68 L/H STR8 IAW A319 SRM 53-4 1-12-300 REPAIR CAT B INSPECTION THRESHOLD FROM TIME OF ADL/REPAIR EMBODIMENT 54700FC SUBSEQUENT INSPECTION AT INTERVALS OF 2400 FC INSPECTION METHOD REMOVE THE REPAIR PART AND PERFORM NDT LP 8295152 WAS CLOSE PREMATURELY BY VENDOR  IN LCQ AND NOT CARRIED. NEW LP 8321076 WAS CREATED TO CARRY AND CAPTURE THE INSPECTION CRITERIA.
